# SDR AALA201704279022

- Difficulty date: April 11, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT GALLEY CORNER FITTING AT FRAME 68 STRINGER 23R.  REPLACED CORNER FITTING PER SRM 51-72-11 AND DRAWING D53470505.
